# SDR ASOA2016010414326

- Difficulty date: January 4, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND SEAT RAIL AT FS 559.00+80-559.00+96 AND RBL 27.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  R & R SEAT RAILS AT FS 559.00+80 TO +96 RBL27 IAW SRM 51-41-00-00 & 51-41-04 &  AMM 53-01-11-000-802 & 53-01-11-400-802.
